MathSciNet Relay Station
MathSciNet bibliographic data
MR1750437 60B15 (22D99 60F05)
Shah, Riddhi The central limit problem on locally compact groups. Israel J. Math. 110 (1999), 189–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement